# SDR MWE2008F00000

- Difficulty date: June 28, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Engine: Rroyce BR700710A110
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: B5116
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO LIGHT INOPERATIVE ON TAILCONE SLIDE EMERGENCY LIGHT.  REPLACED BATTERY PACK ASSEMBLY.  (K)
